# SDR SWAA2025032608867

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 65,426 hours, 39,155 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AED ASSIST HANDLE LOOSE<[01] TIGHTENED AND SECURED AFT ENTRY DOOR ASSIST HANDLE IAW AMM 52-13-31-400-802. STEP G. (2).;[02] VERIFIED CORRECTIVE ACTION 1
